# SDR AALA20130923003

- Difficulty date: September 23, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N978AN
- Make and model: Boeing 737823
- Aircraft serial: 30100
- Aircraft time: 36,640 hours, 14,991 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED OTBD LOWER END OF VAPOR BARRIER WEB BAY 7L.  INSTALLED VAPOR BARRIER WEB FULL CROSS BRACE REPAIRS TO BAYS 5L, 7L, & 8L IAW SRMSUP 57-10-10-2R-2 REPAIR 2.
